# SDR IXXA06SMN395S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE CRACKED AT STATION XFS47.500.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS, IAW DC8 SRM 55-3-1 FIG 1 SHEET 2 ITEM "A", DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 55-2-1 FIG 4 PG 17, AND DC8 SRM 51-1-21.
